# SDR DL31J961480

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 321440
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 1L DOOR AND EMERGENCY LIGHT F/C RT SIDE OVERHEAD STAYS ON WHEN EMERGENCY TEST SWITCH IS DEPRESSED AT 1L DOOR WILL NOT GO OUT.  REPLACED POWER SUPPLY AT 1L DOOR BITE TEST AND OPS CK GOOD.
